# SDR SWAA2022030806763

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 47,804 hours, 28,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CENTER THRESHOLD IS CRACKED AT PREVIOUS WELDS / REMOVED DAMAGED CARGO BAY THRESHOLD IAW AMM 53-11-02-020-801 STEPS 2.F. 03MAY19 59168U INSTALLED NEW ACB CENTER THRESHOLD IAW AMM 53-11-02-420-801. PART REPAIRED PER EA NO: 1-A53-2076. 56085U 27MAY19
